JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Yong Hong    
    Email: hongyong59@sohu.com  

Department of Mathematics
Guangdong Business College
Guangzhou 510320
Peoples Republic of China

    Research Areas :  
Other :  
    Articles: On Hardy-Hilbert Integral Inequalities with Some Parameters   Volume 6, Issue 4
    A Multiple Hardy-Hilbert Integral Inequality with the Best Constant Factor   Volume 7, Issue 4

      search [advanced search] copyright 2003 terms and conditions login